RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 4, Pages 23–31 (Mi fpm1526)  

Cyclic regulator quotient groups in the class of almost completely decomposable groups

E. A. Blagoveshchenskayaab

a Saint-Petersburg State Technical University, Saint-Petersburg, Russia
b Petersburg State Transport University, Saint-Petersburg, Russia

Abstract: Some results on almost completely decomposable groups with cyclic regulator quotient are discussed in the context of the general theory of almost completely decomposable Abelian groups.

Full text: PDF file (117 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:6, 623–628

Bibliographic databases:

UDC: 512.54

Citation: E. A. Blagoveshchenskaya, “Cyclic regulator quotient groups in the class of almost completely decomposable groups”, Fundam. Prikl. Mat., 18:4 (2013), 23–31; J. Math. Sci., 206:6 (2015), 623–628

Citation in format AMSBIB
\Bibitem{Bla13}
\by E.~A.~Blagoveshchenskaya
\paper Cyclic regulator quotient groups in the class of almost completely decomposable groups
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 4
\pages 23--31
\mathnet{http://mi.mathnet.ru/fpm1526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431829}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 6
\pages 623--628
\crossref{https://doi.org/10.1007/s10958-015-2338-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944964606}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1526
  • http://mi.mathnet.ru/eng/fpm/v18/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:167
    Full text:76
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020